# SDR 0602049954

- Difficulty date: September 24, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Aircraft time: 104,225 hours, 81,946 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: A0643089E
- Part serial: MX338088
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ABOUT 15 MINUTES PRIOR TO TOUCHDOWN AT STL THE FLIGHT CREW NOTICED THAT THE LT HYDRAULIC SYSTEM FLUID QUANTITY DECREASED TO ZERO. COM PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE ALTERNATE HYDRAULIC PUMP HOUSING LEAKING AND REPLACED THE ALT PUMP, THE ENGINE DRIVEN PUMP, AND ASSOCIATED FILTERS. SYSTEM WAS RESERVICED, LEAK CHECKED, AND THE AIRCRAFT HAS RETURNED TO SERVICE.
